# SDR CALA2024040200919

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 87,022 hours, 13,969 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Condition: Inoperative
- Location: Main Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT FWD BOOST PUMP INOP WITH LOW PRESS LIGHT ILLUMINATED AND EICAS MSG DISPLAYED INDICATION ISSUE. SUSPECT GFI TRIPPED DUE PUMP IS DEFECTIVE. REC STILL OPEN FOR THE GFI TEST. THE GFI TEST IS AN ALI NEED AN IDT OMMEND TO RPL BOTH. INSPECTION. PARTS USED:  9324G10675,QTY :1 ACCOMPLISHED CDCCL/ALI INSPECTION OF FUEL BOOST PUMP INSTALLATION, ELECT HARNESS/CONNECTOR AND BONDING RESISTANCE CHECK REF 767 AMM 28-22-03-404-074. BONDING RESISTANCE IS 0.29 MILLI OHMS. PUMP INSTALLATION ACCEPTABLE. DEBRIEFED CREW AND NOTED APPROX 3HRS INTO CRUISE, RT FWD BOOST P PICS ADDED OF BOOST PUMP AND P6-3 CB PANEL. ACCOMPLISHED SCEPTRE -9 ROTABLE PARTS CHANGE ONLY. REPLACED THE RFWD FUEL BOOST PUMP GFI RELAY K10704 IN P141 REF INSTALLED RH FWD BOOST PUMP REF AMM 28-22-03--404-074. ADDED INSPECTION FOR THE GFI OPERATIONAL TEST REF AMM ACP THE FAULT INTERPUTER GFI OPERATIONAL TEST FOR THE RFWD BOOST INSPECTION REQUEST FOR THE OPERATIONAL TEST. ADDED INSPECTION ACCOMPLISHED ALI INSPECTION AND THE GROUND FAULT INTERPUTER UMP INOP FAILED. AT ARRIVAL, CONFIRMED SUBJECT BOOST PUMP DOES N ROTABLE PARTS CHANGE WAS INDICATED - TT # 1540208  SN OFF 3498 AMM 28-22-18. NEED TO ACCOMPLISH THE GROUND FAULT INTERPUTER 28-22-00-715-696 PUMP RF AMM 28-22-00-715-696 (GFI) OPERATIONAL TEST REF TASK 28-22-00-715-696. TEST IS OT OPERATE BY FEEL AT PUMP ACCESS AND LOW PRESS LT STAYS ILLUMIN (GFI) OPERATIONAL TEST REF TASK 28-22-00-715-696 AFTER THE RFWD ACCEPTABLE. ATED. DUE DIVERSION INTO SFO, NEED TS. THI
